# SDR IPXA2018011025329

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 31,085 hours, 21,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Low Cabin Press
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW CABIN PRESSURE WARNING LIGHT INOPERATIVE.  REPLACED THE LAMP IN THE WARNING LIGHT. OPS GOOD.
